# SDR MZZA97275

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651626522
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844134 - S-CHECK FOUND RIGHT HAND WING LEADING EDGE FLAP NR 4 OUTBOARD HINGE HAS HEAVY SURFACE CORROSION ON UPPER BRACKET.  CORROSION REMOVED PER SRM 51-10-6, MATERIAL REMOVED 0.060 INCH FOUND OUT OF LIMITS PER SRM 57-50-1.  TREATED, PRIMED, AND REINSTALLED PER SRM 51-30-2.  RELEASED TO SERVICE PER ECRA 5740-01807.  (X)
